# SDR 72300086

- Difficulty date: March 25, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 57,862 hours, 37,872 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION:  5 X 2 INCH FROM STA 480 TO STA 485, 2 X 1 INCH FROM STA 560 TO STA 562, 10 X 2 INCH FROM STA 600 TO STA 610, 5 X 1 INCH FROM STA 655 TO STA 660.
